# SDR DALA2023040502677

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC IN REF AMDS 5530-01048-02: "AA 5530-01048" AND "AD 2018-10-08". LOOSE FASTENERS OF RH VERTICAL STABILIZER LEADING EDGE STRUCTURE SPLICE (STA ZFS=52.267). SUMMARY OF NRC 00428: FASTENERS HOLES COUNTER SINK AND DIAMETER ON RH VERTICAL STABILIZER LEADING EDGE STRUCTURE SPLICE (STA ZFS=52.267). WERE MEASURED AND FOUND WHITHIN LIMITS PER SERVICE GENERAL DRAWING SG95550001. TOOL USED: VERNIER DIGITAL P/N:500- 196-30 S/N:A22238374 D/D: 15/SEP/23 IN REF AMDS 5530-01048-02: " AA 5530-01048" AND "AD 2018-10-08". ASSOCIATED AA 5530-01048 ADDED FOR AC 9532. (LP #2703734)
